# SDR SWAA002426

- Difficulty date: November 22, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,567 hours, 65,796 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2D CHECK, FOUND FRAME CRACKED AT BS 344, ABOVE STR 22L. REPAIRED FRAME PER SRM.
